Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    681. K. Aziziheris,
    Some character degree conditions implying solvability of finite groups,
    Algebr. Represent Theor. 16(2013), 747-754  [abstract]   
     
    682. S. Babaie-Kafaki,
    Erratum to: Scaled memoryless BFGS preconditioned conjugate gradient algorithm for unconstrained optimization,
    Optimization Methods and Software 28(2013), 217-219  [abstract]   
     
    683. S. Babaie-Kafaki ,
    A hybrid conjugate gradient method based on a quadratic relaxation of the Dai-Yuan hybrid conjugate gradient parameter,
    Optimization 62(2013), 929-941  [abstract]   
     
    684. Sh. Salarian (Joint with E. Hosseini),
    A cotorsion theory in the homotopy category of flat quasi-coherent sheaves,
    Proc. Amer. Math. Soc. 141(2013), 753-762  [abstract]   
     
    685. M. R. Pournaki and S. Yassemi (Joint with S. A. Seyed Fakhari),
    Stanley depth of powers of the edge ideal of a forest,
    Proc. Amer. Math. Soc. 141(2013), 3327-3336  [abstract]   
     
    686. M. Rafie-Rad (Joint with B. Rezaei),
    Matsumoto metrics of constant flag curvature: A puny class of Finsler metrics with constant curvature,
    Results Math. 63(2013), 475-483  [abstract]   
     
    687. M. R. Pournaki and S. Yassemi (Joint with S. A. Seyed Fakhari),
    On the h-triangles of sequentially (Sr) simplicial complexes via algebraic shifting,
    Ark. Mat. 51(2013), 185-196  [abstract]   
     
    688. A. Razani (Joint with F. Khojasteh),
    Fixed-point theorems for single-valued and multi-valued mixed monotone operators of Meir-Keeler type,
    Journal of Nonlinear and Convex Analysis 14(2013), 343-350  [abstract]   
     
    689. S. Rezakhah (Joint with S. H. Alizadeh),
    Hidden Markov mixture autoregressive models: stability and moments,
    Commun. Statis. Theor. Methods 42(2013), 1087-1104  [abstract]   
     
    690. A. M. Rahimi,
    Smarandache vertices of the graphs associated to the commutative rings,
    Comm. Algebra 41(2013), 1989-2004  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.